# SDR ASAA2017122222993

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,053 hours, 11,501 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135802
- Part serial: 40CF5Y
- Condition: Failed
- Location: Wx Radar
- Part time: 19,844 hours, 5,786 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT ILLUMINATED ON MFD, COINCIDED WITH STRONG VIBRATION FROM BELOW BOTH PILOTS FEET. ACFT GROUNDED.  CONFIRMED FLOOR VIBRATION WHEN WX RADAR TURNED ON OR THROTTLES MOVED FORWARD.  ACFT CHECKED.  COMPLIED WITH SP-2, PULLED AND COLLARED WX RADAR R/T IAW WDM 34-41-11 PAGE 4.1. NO OTHER SYSTEMS AFFECTED. ACFT RETURNED TO NORMAL CONFIGURATION,  REVERSED SPECIAL PROCEDURE 2.  RESET THE WEATHER RADAR CIRCUIT BREAKER. CONFIRMED VIBRATION AND PWS FAIL MESSAGE ON DU. OPENED RADOME IAW AMM 53-52-00.  VIBRATION COMING FROM WEATHER RADAR ANTENNA DRIVE UNIT. R/R DRIVE UNIT REF AMM 34-43-11. INSPECTED SURROUNDING AREA FOR DAMAGE. NO DAMAGE FOUND. WX RADAR OPS NORMAL. CLOSED RADOME IAW AMM 53-52-00.
